Darkening Lasting 2 Months following Belotero
Hi and thank you for your question! Your case requires a careful evaluation in person as the posted pictures are not very informative on the issues you are facing. Belotero is a relatively thin filler and if you have received just 0.35 mL on each side, it is a relatively small amount and we cannot be sure if that’s the cause of the issue. Also, in situations like this it is critical to compare current pictures with baseline pictures taken before injection to determine what is new and what was pre-existing. When doing any filler injections under the eyes, it is very important to establish a natural and uniform transition to adjacent areas, and this requires high level of skill and experience. I hope it helps and good luck!
IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.